Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


One-sided ideals and derivations of prime rings

Author: Matej Brešar
Journal: Proc. Amer. Math. Soc. 122 (1994), 979-983
MSC: Primary 16W25; Secondary 16N60
MathSciNet review: 1205483
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The action of derivations on right ideals of prime rings is considered.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16W25, 16N60

Retrieve articles in all journals with MSC: 16W25, 16N60

Additional Information

PII: S 0002-9939(1994)1205483-2
Keywords: Derivation, prime ring, right ideal
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia